Am I... Could I...

Discussion in 'Am I Pregnant?' started by kazzerly88, Sep 15, 2016.

  1. kazzerly88

    kazzerly88 Active Member

    Joined:
    Sep 12, 2016
    Messages:
    42
    Likes Received:
    0
    Posted this a few days ago... and now I have a watery brown liquid when I wipe.
    I've had occasional stomach cramps the past few weeks but thought it was just pill side-effects.


    I came off the pill 5 weeks ago and I know it is probably WAAAYYYY too early to be thinking of pregnancy

    BUT

    I ovulated 2.5 weeks ago and still have had no period. I've taken a few tests and I am still not pregnant

    Can you ovulate, not have a bleed AND have a weird discharge?
     
  2. PeanutButter

    PeanutButter Well-Known Member

    Joined:
    Nov 23, 2015
    Messages:
    5,128
    Likes Received:
    34
    It's probably side affects to stopping the pill. Your body is trying to get back to normal, so the brown liquid is probably old blood. Lots of ladies do not have period for months after.
    Can i ask how you know you ovulated?

    I suppose thre is a chance of pregnancy to as always, but if tests are negative it's probably right (hope I'm so wrong tho!) Maybe take another test next week, or see your gp if your worried :) x
     
    #2 PeanutButter, Sep 15, 2016
    Last edited: Sep 15, 2016
  3. candymycandy

    candymycandy Well-Known Member

    Joined:
    Jan 10, 2014
    Messages:
    2,791
    Likes Received:
    0
    Your body can do some weird things when you come off the pill including a long cycle/no period x
     
  4. kazzerly88

    kazzerly88 Active Member

    Joined:
    Sep 12, 2016
    Messages:
    42
    Likes Received:
    0
    I had ovulation tests. Did them every other day for 6 days and was ovulating on 2 of them.

    I'm now bleeding slightly. But this would be the best period ever as it's so light! I remember my periods from before the pill and they were horrendous so am embracing this for now.

    I didn't want to be pregnant so soon, as we're just buying a house! But want to know why my body is acting so weird. I suppose taking artifical hormones for 10+ years will have side-effects!
     
  5. KateK

    KateK Well-Known Member

    Joined:
    May 12, 2016
    Messages:
    903
    Likes Received:
    0
    Yep my body went loopy after coming off the pill - I was convinced I was pregnant.. Try and put it to the back of your mind, if you ov'd that long ago a test would have ordinarily shown it by now.. Good luck with the move! x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice